MAUDE Adverse Event Report: MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT

MATERIALISE NV TRUMATCH; TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT
Model Number SD980.001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Code Available (3191); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation ongoing.
 
Event or Problem Description
Revision surgery because the day after the primary surgery, the x-ray showed a posterior open bite and midline shift.
 
Additional Manufacturer Narrative
Device was designed and manufactured according to specifications and no root cause could be found.Since this form has been updated since the initial report, all fields were filled in again in order to have all information reported.
 
Event or Problem Description

Brand Name
TRUMATCH
Common Device Name
TRUMATCH ORTHOGNATHICS - FULL BIMAXILLARY SURGICAL KIT
Manufacturer (Section D)
MATERIALISE NV
technologielaan 15
leuven, vlaams-brabant 3001
BE  3001
MDR Report Key10371926
Report Number3003998208-2020-00008
Device Sequence Number3447052
Product Code JEY
UDI-Device Identifier05420060380013
UDI-Public05420060380013
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170272
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberSD980.001
Device Catalogue NumberSD980.001
Device Lot NumberME19GADPEC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/06/2020
Supplement Report FDA Received Date10/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR